# SDR AALA20050697

- Difficulty date: August 29, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  FLOORBEAM AT STATION 325 HAS CORROSION REMOVED ON UPPER AND LOWER SURFACE BEYOND SRM LIMITS.  AREA IS 1.0 INCH BY .021 INCH AT RT BUTTLINE 16, 1.1 BY .040 AT RT BUTTLINE 19.5, 1.2 BY .045 INCH AT RT BUTTLINE 25.5 AND 2.0 BY .021 INCH AT RT BUTTLINE 54 WITH A DEPTH OF .045.  REMOVED AND VERIFIED CORROSION REMOVED.  FABRICATED REPAIR STRAP FROM 301 AND A HALF HARD STAINLES STEEL .063 THICK.  ALODINED ALL BARE ALUMINUM SURFACES.  FINISHED BLEND AND REPAIR PARTS WITH TWO COATS OF BMS 10-11 PRIMER.  FILLED BLENDS WITH BMS592.  INSTALLED REPAIR STRAP WITH BMS595 SEALANT USING BACB30NWG FASTENERS FOR NEW LOCATIONS AND SAME TYPE AS EXISTING FASTENERS AT EXISTING LOCATIONS.  INSTALL WITH 4 6D SPACING.
